Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

23 days baby is having cold and cough, not able to sleep well. Giving nasoclear. Any alternate medication?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1710 Questions
Hi ,
My 23 days old baby is having cold and cough and not able to sleep well in night. We gave him nasoclear. not sure if we can give him any other medication to give relief?
Posted Wed, 29 Aug 2012 in Child Health
Answered by Dr. Arun 1 hour later

Thanks for your query.

The current symptoms which your baby has are probably due to viral infection or allergic cause. It is unlikely to be due to bacterial infection.

There is no specific medicine for viral cold. ONLY if the cold does not settle in 3-5 days time and if fever is high, ANTIBIOTICS are needed. Currently please consult your doctor who will prescribe you decongestants and anti-histamines according to your baby's weight. Antibiotic treatment may be needed if symptoms persist or she develops high grade fever.

Continue with nasoclear drops 4 to 5 times daily.

Hope I cleared your doubts. Let me know if you need more help.

I wish your baby speedy recovery.

Dr Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor